# SDR YENA2022112201148

- Difficulty date: November 16, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 29,226 hours, 19,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EXTERNAL EMERGENCY LIGHT AFT LH WAS FOUND INOP REF WEEKLY CHECK; REF TOMX N/R 00016 WO 2078 AFT EXTERNAL EMERGENCY LIGHT LH WAS REPLACED PER EMB 190 AMM 33-50-25-000-802-A AND AMM 33-50-25-400-802-A. OPERATIONAL TEST SATISFACTORY.
